EconPapers    
Economics at your fingertips  
 

On the Hyper-Kloosterman Codes Over Galois Rings

Etienne TANEDJEU Assongmo

Journal of Mathematics Research, 2020, vol. 12, issue 2, 12

Abstract: The Hyper-Kloosterman code was first defined over finite fields by Chinen-Hiramatsu, see (Chinen, & Hiramatsu, 2001). In the present paper we define the Hyper-Kloosterman codes over Galois rings R(pe;m). We show that this code is the trace of linear code over R(pe;m). By the Hyper-Kloostermann sums over Galois rings, we determine the Hamming weight of any codeword of this code over Galois rings.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/42079/44179 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/42079 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:2:p:12

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-04-03
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:2:p:12